Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 16, 2015, 3:36 PM CDT for Palo Pinto County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 3:36 PM CDT (20:36 UTC)
- Expired
- Apr 16, 2015, 5:30 PM CDT
- In force
- 114 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 95 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WGUS54 KFWD 162036
FFWFWD
TXC363-162230-
/O.NEW.KFWD.FF.W.0003.150416T2036Z-150416T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 PM CDT
* AT 334 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED AS
A RESULT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MINERAL WELLS AND GRAFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3295 9845 3295 9843 3301 9843 3300 9805
3264 9807 3278 9841
$$
AJS2 follow-up statements
209 WGUS74 KFWD 162121 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 421 PM CDT THU APR 16 2015 TXC363-162230- /O.CON.KFWD.FF.W.0003.000000T0000Z-150416T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALO PINTO TX- 421 PM CDT THU APR 16 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHEASTERN PALO PINTO COUNTY... AT 418 PM CDT...THUNDERSTORMS THAT HAD PRODUCED HEAVY RAIN HAVE EXITED THE WARNED AREA. HOWEVER...RESIDUAL FLASH FLOODING FROM THE EARLIER RAINFALL IS STILL POSSIBLE OVER THE NEXT COUPLE OF HOURS. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... MINERAL WELLS AND GRAFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3270 9807 3279 9830 3301 9831 3300 9805 $$ AJS
994 WGUS74 KFWD 162224 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 524 PM CDT THU APR 16 2015 TXC363-162230- /O.EXP.KFWD.FF.W.0003.000000T0000Z-150416T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PALO PINTO TX- 524 PM CDT THU APR 16 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN PALO PINTO COUNTY WILL EXPIRE AT 530 PM CDT... THE HEAVY RAIN HAS ENDED FOR THE WARNED AREA...BUT RESIDUAL MINOR FLOODING IS POSSIBLE. LAT...LON 3270 9807 3279 9830 3301 9831 3300 9805 $$ AJS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 12:48 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 16, 12:48 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1248 PM CDT THU APR 16 2015 .AVIATION... MVFR CIGS ARE HANGING AROUND SEVERAL SITES THIS AFTERNOON...BUT SHOULD EVENTUALLY LIFT TO VFR DURING THEN NEXT COUPLE OF HOURS. MEANWHILE...INSTABILITY IS ON THE INCREASE THIS AFTERNOON AS TEMPERATURES CLIMB INTO THE 70S. A DISTURBANCE ROTATING AROUND THE UPPER LOW /CENTERED OVER THE 4-CORNERS REGION/ IS RESPONSIBLE FOR THE THUNDERSTORM DEVELOPMENT JUST SOUTHWEST OF MNZ. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE LIKELY AS THE DISTURBANCE MOVES NORTHEAST. THE MOST LIKELY TIME FOR CONVECTION IN AND AROUND THE METROPLEX STILL LOOKS TO BEGIN AROUND 23Z...WITH ACTIVITY WINDING DOWN AROUND 17/03Z. THE LATEST HI RESOLUTION MODEL GUIDANCE INDICATES THAT MOST CONVECTION WILL BE CENTERED JUST SOUTH OF THE METROPLEX TAF LOACTIONS. WE WILL KEEP VCTS AT ALL DFW AREA LOCATIONS AND POSSIBLY AMEND IN THE NEXT FEW HOURS TO INCLUDE A TEMPO IF/WHEN THE TIMING BECOMES MORE CLEAR. THE WACO TAF MAY NEED TO BE AMENDED SOONER BASED ON RADAR TRENDS...AS STORM COVERAGE WILL BE A LITTLE HIGHER IN AND AROUND THE KACT AREA. OTHERWISE WINDS SHOULD REMAIN OUT OF THE SOUTHEAST 10-15 KT. LOW CIGS WILL SURGE BACK NORTH OVERNIGHT ONCE CONVECTION WINDS DOWN...REACHING ALL LOCATIONS BY 12Z. ADDITIONAL STORMS WILL BE POSSIBLE LATE FRIDAY...JUST BEYOND THIS FORECAST CYCLE. 30 && .UPDATE... THUNDERSTORMS ARE STARTING TO INTENSIFY LATE THIS MORNING SOUTHWEST OF THE FORECAST AREA BETWEEN BROWNWOOD AND JUNCTION AHEAD OF AN ADVANCING SHORTWAVE. EXPECT THIS ACTIVITY TO INCREASE IN THE AREAL COVERAGE THIS AFTERNOON AS IT MOVES NORTHEAST. HAVE ONLY MADE TO SOME MINOR ADJUSTMENTS TO THE PREVIOUS FORECAST TO ACCOUNT FOR ON-GOING TRENDS. 58 && .PREV DISCUSSION... /ISSUED 339 AM CDT THU APR 16 2015/ AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DEEPEN NEAR THE FOUR CORNERS REGION TODAY. LARGE SCALE UPWARD VERTICAL MOTION WILL STEADILY INCREASE FROM SOUTHWEST TO NORTHEAST TODAY WHICH WILL DESTABILIZE THE AIR ACROSS NORTH TEXAS. THE ONLY INGREDIENT NECESSARY FOR THUNDERSTORMS THAT WILL BE QUESTIONABLE IS A SOURCE OF MECHANICAL LIFT. IT APPEARS THAT THE DRYLINE WILL REMAIN ACROSS THE HIGH PLAINS OF TEXAS THROUGH THE AFTERNOON AND NOT BE A FACTOR. HOWEVER...MODELS DO INDICATE THAT A WEAK SHORTWAVE WILL MOVE OUT OF SOUTHWEST TEXAS AND SHOULD PROVIDE THE NECESSARY FORCING FOR STORM DEVELOPMENT LATE THIS AFTERNOON. ANY STORMS WHICH DO DEVELOP THIS AFTERNOON WILL HAVE A POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS THE SOUTHWEST QUARTER OF THE REGION WHERE INSTABILITY WILL BE THE MOST FAVORABLE. STORMS SHOULD FOLLOW THE SHORTWAVE AS IT MOVES NORTHEAST THIS EVENING. MID LEVEL INSTABILITY WILL NOT BE NEARLY AS STRONG ACROSS THE EASTERN ZONES OF NORTH TEXAS AND THE GENERAL TREND WILL BE FOR STORMS TO WEAKEN AS THE MOVE NORTHEAST. A FEW OF THE MODEL SOLUTIONS DO DEVELOP A SECOND AREA OF CONVECTION ACROSS THE SOUTHWEST ZONES LATE IN THE EVENING AS A 30+ KNOT LOW LEVEL JET DEVELOPS. THE FATE OF THIS DEVELOPMENT HINGES LARGELY ON THE SPEED OF THE SHORTWAVE THIS AFTERNOON SINCE A PERIOD OF LARGE SCALE SUBSIDENCE WILL SET UP IN ITS WAKE. WE HAVE OPTED TO KEEP CHANCE POPS ACROSS MOST OF THE AREA OVERNIGHT TONIGHT BUT DO NOT FEEL A WIDE SPREAD RAIN EVENT WILL OCCUR...ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR. THE HIGH PLAINS UPPER LOW WILL BEGIN TO MOVE SLOWLY EAST/NORTHEAST ON FRIDAY WHICH WILL ALLOW THE DRYLINE TO MOVE A BIT CLOSER TO NORTH TEXAS DURING THE AFTERNOON. THE PERSISTENT LARGE SCALE UPWARD VERTICAL MOTION OVER THE REGION WILL CONTINUE TO DESTABILIZE THE ATMOSPHERE AND ABUNDANT MOISTURE WILL REMAIN IN PLACE. THEREFORE...SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ON FRIDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN ANOTHER SHORTWAVE TRANSLATES ACROSS THE REGION. THUNDERSTORM CHANCES WILL CONTINUE THROUGH SATURDAY AS THE UPPER LOW MEANDERS ACROSS SOUTHEASTERN COLORADO AND SOME WEAK RIPPLES EMBEDDED IN SOUTHWEST FLOW ALOFT MOVE ACROSS NORTH TEXAS. THE UPPER LOW WILL FINALLY BEGIN TO OPEN UP AND MOVE EASTWARD ACROSS KANSAS AND OKLAHOMA ON SATURDAY NIGHT WHICH WILL ALLOW A COLD FRONT TO MOVE ACROSS THE SOUTHERN PLAINS. SHOWERS AND STORMS ARE POSSIBLE ALONG THE FRONT...BUT THE BEST LARGE SCALE DYNAMICS WILL REMAIN NORTH OF THE REGION. STORM CHANCES WILL DECREASE FROM WEST TO EAST SATURDAY NIGHT THROUGH SUNDAY MORNING AS DRY AIR MOVES IN BEHIND THE FRONT. SUNDAY AFTERNOON THROUGH MONDAY WILL BE DRY AND QUIET ACROSS THE REGION WITH NORTH TO NORTHEAST FLOW AT THE SURFACE AND ZONAL FLOW ALOFT. A WEAK SHORT WAVE IS PROGGED BY THE GFS AND ECMWF TO MOVE EAST FROM THE HIGH PLAINS MONDAY THROUGH TUESDAY. THIS SYSTEM COULD RESULT IN A FEW ELEVATED SHOWERS AND THUNDERSTORMS... ESPECIALLY NEAR THE RED RIVER. LOW LEVEL MOISTURE WILL BE ON THE INCREASE TUESDAY NIGHT THROUGH WEDNESDAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE CENTRAL HIGH PLAINS. SOME WEAK DISTURBANCES MOVING THROUGH WESTERLY FLOW ALOFT WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 66 79 65 81 / 40 60 50 40 40 WACO, TX 80 65 78 62 80 / 50 60 50 50 40 PARIS, TX 78 64 79 64 76 / 30 30 50 50 40 DENTON, TX 78 64 78 60 79 / 40 50 50 40 40 MCKINNEY, TX 77 64 79 59 76 / 30 50 50 40 40 DALLAS, TX 77 67 79 64 78 / 40 60 50 40 40 TERRELL, TX 78 67 78 63 78 / 40 60 50 50 40 CORSICANA, TX 78 67 78 64 77 / 50 60 50 50 40 TEMPLE, TX 81 65 78 62 79 / 60 60 60 50 40 MINERAL WELLS, TX 79 63 78 59 80 / 60 50 50 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/58
Hazardous weather outlook, Apr 16, 10:28 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1028 AM CDT THU APR 16 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1028 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTH TEXAS. SOME STORMS WILL BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE WEST OF A LINE FROM BOWIE TO DALLAS TO PALESTINE. THERE IS ALSO A LOW-END TORNADO THREAT WEST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY AND SATURDAY...BEFORE TAPERING OFF ON SUNDAY. THE THREAT OF SEVERE STORMS WILL CONTINUE...ESPECIALLY FRIDAY AFTERNOON AND EVENING. LOCALLY HEAVY RAIN COULD RESULT IN SOME FLOODING ISSUES DURING THE PERIOD. AFTER A STORM-FREE PERIOD SUNDAY NIGHT AND MONDAY...LOW THUNDERSTORM CHANCES WILL RETURN MONDAY NIGHT AND CONTINUE THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND EVENING...PARTICULARLY WEST OF A LINE FROM BOWIE TO DALLAS TO PALESTINE.
In the hours before
Special weather statement, Apr 16, 2:12 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT THU APR 16 2015
TXZ116-162000-
PALO PINTO TX-
212 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALO PINTO COUNTY
UNTIL 300 PM CDT...
AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS OF UP TO 30 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS AND GRAFORD.
LAT...LON 3301 9821 3300 9806 3276 9806 3263 9816
3271 9835
TIME...MOT...LOC 1911Z 207DEG 23KT 3275 9821
15-BAINLocal storm report, Apr 16, 2:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL EVANT 31.47N 98.14W
04/16/2015 E1.00 INCH CORYELL TX LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL WITH HEAVY RAIN IN EVANTLocal storm report, Apr 16, 2:35 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL GATESVILLE 31.43N 97.75W
04/16/2015 E1.00 INCH CORYELL TX PUBLICSpecial weather statement, Apr 16, 2:37 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT THU APR 16 2015
TXZ116-130-162015-
PALO PINTO TX-ERATH TX-
237 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...NORTH
CENTRAL ERATH AND SOUTHEASTERN PALO PINTO COUNTIES UNTIL 315 PM
CDT...
AT 237 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GORDON...OR 19 MILES EAST OF RANGER...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GORDON AND MINGUS.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 364 AND 381.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3267 9838 3265 9813 3251 9821 3245 9838
3251 9847 3251 9848
TIME...MOT...LOC 1937Z 201DEG 14KT 3253 9835
15-BAINSpecial weather statement, Apr 16, 2:58 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT THU APR 16 2015
TXZ144-145-157-159-162100-
MCLENNAN TX-CORYELL TX-HILL TX-BOSQUE TX-
258 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCLENNAN...SOUTHEASTERN
BOSQUE...SOUTHWESTERN HILL AND NORTHEASTERN CORYELL COUNTIES UNTIL
400 PM CDT...
AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CRAWFORD...OR 10 MILES NORTHEAST OF GATESVILLE...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...CLIFTON...BEVERLY HILLS...VALLEY MILLS...CRAWFORD...MOTHER
NEFF STATE PARK...NORTHCREST...GHOLSON...OGLESBY AND ROSS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 326 AND 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3131 9746 3152 9758 3176 9782 3194 9742
3179 9711 3150 9706
TIME...MOT...LOC 1958Z 242DEG 23KT 3156 9762
15-BAINLocal storm report, Apr 16, 3:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL MCGREGOR 31.43N 97.42W
04/16/2015 E0.88 INCH MCLENNAN TX PUBLIC
PEA TO NICKEL SIZE IN MCGREGOR AND ABOUT 40 MPH WINDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 12:52 PM CDT | Special Weather Statement | FWD | Hamilton | 38 min |
| Apr 16, 1:20 PM CDT | Special Weather Statement | FWD | Lampasas | 55 min |
| Apr 16, 1:25 PM CDT | Special Weather Statement | FWD | Hamilton | 50 min |
| Apr 16, 1:37 PM CDT | Special Weather Statement | FWD | Lampasas | 38 min |
| Apr 16, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 55 min |
| Apr 16, 2:12 PM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 16, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 60 min |
| Apr 16, 2:37 PM CDT | Special Weather Statement | FWD | Palo Pinto | 38 min |
| Apr 16, 2:58 PM CDT | Special Weather Statement | FWD | McLennan | 62 min |
| Apr 16, 3:06 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 54 min |
| Apr 16, 3:41 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 49 min |
| Apr 16, 3:44 PM CDT | Areal Flood Advisory | FWD | McLennan | 61 min |
| Apr 16, 3:52 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 40 min |
| Apr 16, 4:18 PM CDT | Special Weather Statement | FWD | Navarro | 57 min |
| Apr 16, 4:43 PM CDT | Special Weather Statement | FWD | Limestone | 47 min |
| Apr 16, 5:04 PM CDT | Special Weather Statement | FWD | Kaufman | 41 min |
| Apr 16, 5:14 PM CDT | Special Weather Statement | FWD | Freestone | 46 min |
| Apr 16, 5:18 PM CDT | Areal Flood Advisory | FWD | Freestone | 117 min |
| Apr 16, 5:19 PM CDT | Special Weather Statement | FWD | Henderson | 56 min |
| Apr 16, 5:38 PM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Apr 16, 5:41 PM CDT | Special Weather Statement | FWD | Van Zandt | 49 min |
| Apr 16, 5:48 PM CDT | Special Weather Statement | FWD | Anderson | 42 min |
| Apr 16, 6:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 41 min |
| Apr 16, 6:09 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 66 min |
| Apr 16, 6:10 PM CDT | Special Weather Statement | FWD | Hopkins | 50 min |
| Apr 16, 6:17 PM CDT | Special Weather Statement | FWD | Anderson, Henderson | 43 min |
| Apr 16, 6:25 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt | 65 min |
| Apr 16, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Apr 16, 6:49 PM CDT | Areal Flood Advisory | FWD | Anderson | 56 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.